MathSciNet Relay Station
MathSciNet bibliographic data
MR870780 (88c:46009) 46A32
Bonet, José On the identity $L(E,F)=LB(E,F)$ for pairs of locally convex spaces $E$ and $F$. Proc. Amer. Math. Soc. 99 (1987), no. 2, 249–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement